| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.Patient fields in which information is not provided were intentionally left blank.A stryker service representative performed an initial evaluation of the customer¿s device and was not able to duplicate the reported issue.After completing some unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their device locked-up during intervention on a patient.In this state, the device may not be able to provide defibrillation therapy, if it were needed.This issue is patient related; however there was no adverse patient outcome reported.
Additional Manufacturer Narrative
Additional patient information were provided.Section b was updated accordingly.
Event or Problem Description
The customer contacted stryker to report that their device locked up during intervention on a patient.In this state, the device may not be able to provide defibrillation therapy, if it were needed.This issue is patient related; however, there was no adverse patient outcome reported.